# SDR DALA1035439853

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 200 L20-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FUSELAGE EXTERIOR STA 200 BETWEEN L20L AND L21L SKIN CRACKED AT FASTENER. TRIMMED SKIN CRACKED AREA IAW DWG SR09530219. FABRICATED 4 EA FILLERS, 2 EA SKIN DOUBLERS, 1 EA FINGER DOUBLER, IAW DWG SR09530219 & SRM 53-05 FIG 57A, TREAT & PRIME PARTS IAW SRM 51-10-3, INSTALLED PARTS IAW SRM 51-30-1, 51-30-2, 51-30-5 & DWG SR09530219 PAINTED IAW SRM 51-10-3B.
